RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Письма в ЖЭТФ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Письма в ЖЭТФ, 2001, том 73, выпуск 2, страницы 59–63 (Mi jetpl4291)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

ПОЛЯ, ЧАСТИЦЫ, ЯДРА

On Compatibility of Tensor Products on Solutions to Commutativity and WDVV Equations

A. Loseva, I. Polyubinab

a Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center), Moscow
b Landau Institute for Theoretical Physics, Russian Academy of Sciences

Аннотация: We show that topological conformal theory contains solutions for WDVV equations for genus zero amplitudes and solutions to Commutativity equations from its quantum mechanics on the annulus. We explain behaviour of these solutions under the tensor product of the theories. We make a conjecture that it is compatible with the construction of solutions to WDVV equations from solution to Commutativity equation and explicitly check it in the first nontrivial case.

Полный текст: PDF файл (180 kB)

Англоязычная версия:
Journal of Experimental and Theoretical Physics Letters, 2001, 73:2, 53–58

Реферативные базы данных:

Тип публикации: Статья
PACS: 11.25.Hf
Поступила в редакцию: 28.12.2000
Язык публикации: английский

Образец цитирования: A. Losev, I. Polyubin, “On Compatibility of Tensor Products on Solutions to Commutativity and WDVV Equations”, Письма в ЖЭТФ, 73:2 (2001), 59–63; JETP Letters, 73:2 (2001), 53–58

Цитирование в формате AMSBIB
\RBibitem{LosPol01}
\by A.~Losev, I.~Polyubin
\paper On Compatibility of Tensor Products on Solutions to Commutativity and WDVV Equations
\jour Письма в ЖЭТФ
\yr 2001
\vol 73
\issue 2
\pages 59--63
\mathnet{http://mi.mathnet.ru/jetpl4291}
\transl
\jour JETP Letters
\yr 2001
\vol 73
\issue 2
\pages 53--58
\crossref{https://doi.org/10.1134/1.1358418}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039488143}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jetpl4291
  • http://mi.mathnet.ru/rus/jetpl/v73/i2/p59

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. S. Losev, I. V. Polyubin, Письма в ЖЭТФ, 77:2 (2003), 59–63  mathnet; JETP Letters, 77:2 (2003), 53–57  crossref
  • Письма в Журнал экспериментальной и теоретической физики Pis'ma v Zhurnal Иksperimental'noi i Teoreticheskoi Fiziki
    Просмотров:
    Эта страница:85
    Полный текст:44
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020